10x2/Box SmartCompliance Non-Aspirin Packet Refill

Be the first to review this product

Availability: In stock

$3.98
OR

Quick Overview

Item(s):
  • FAE-7008
10x2/Box SmartCompliance Non-Aspirin Packet Refill

Details

Non-Aspirin refill for SmartCompliance first aid cabinets or standalone item. Contains 10 packets of Non-Aspirin with 2 tablets each (500 mg). Temporarily relieves pain and reduces fever. Pain reliever from headaches, back pain, common cold, toothache, menstrual cramps, and arthritis. Non-Aspirin does not cause the intestinal or stomach ulcers that Aspirin or Ibuprofen may cause. Easy to swallow, coated tablets. Tamper-proof sealed packet.

Essential first aid item for food service establishments!

  • Does NOT contain Aspirin
  • Aspirin-free pain relief
  • Active ingredient: Acetaminophen (500 mg)
  • Extra-Strength Non-Aspirin Tablets

Additional Information

Pack Size BOX

Write Your Own Review

You're reviewing: 10x2/Box SmartCompliance Non-Aspirin Packet Refill

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Review